Metrics

From
Wavelet Analysis of a Number of Prime Numbers by P.M. Mazurkin American Journal of Numerical Analysis. 2014, 2(2), 29-34 doi:10.12691/ajna-2-2-1
Views
18012
Html 17688
Abstract 324
20 February 2014 (publication date) through 20 February 2020 *
12.31 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 11399
PDF2217
Epub526
XML885
PPT1976
Figures4261
Tables1534
Export: 1629
RIS530
BibTex511
Endnote588
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
13
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com